|saftey of excersise and lactic acid
Mar 23, 2007
I have been weight training for the last year, however I was just put on epizcom and reyataz, should i be concern and should i not weight train at all?
| Response from Dr. Henry
I have scores of patients on that regimen many of whom exercise regularly with no problem. Should be OK simply use common sense and alert your HIV doc if you notice unusual problems or symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Tongue After Cunilingus Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Does Penicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.